# SDR QXEA2009030600166

- Difficulty date: March 2, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 14,381 hours, 10,498 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - GLD UNSAFE CAUTION MESSAGE AT TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  C/W FIM TASK 27-64-00-810-803-A01.  INTERROGATED MDC FOR FAULTS, NONE FOUND.  C/W OPS TEST OF THE GROUND LIFT DUMPING MANUAL ARM AND DISARM IAW AMM TASK 27-61-00-710-801-A02.  OPS TEST IS GOOD.  NO FURTHER DEFECTS NOTED.  ACFT IS OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
